MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE® PS3 SCREW ASSEMBLY; PEDICLE SCREW

SPINE WAVE, INC. CAPSURE® PS3 SCREW ASSEMBLY; PEDICLE SCREW
Catalog Number 11-3747
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported pain approximately 6 months post-operatively.Imaging showed evidence of a single broken pedicle screw at the s1 level.A procedure was performed to remove and replace both screws at the s1 level and extend the construct for increased fixation.
 
Additional Manufacturer Narrative
Description of evaluation: a broken screw was returned.A microscopic visual examination was performed which found striations on the break surface indicative of fatigue.Based on the results of our evaluation, we cannot determine the exact cause of the difficulty reported.

Brand Name
CAPSURE® PS3 SCREW ASSEMBLY
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key6424936
Report Number3004638600-2017-00001
Device Sequence Number19079314
Product Code MNH
UDI-Device Identifier10840642105162
UDI-Public10840642105162
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111913
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-3747
Device Lot Number661M26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2017
Supplement Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;